# SDR QXEA200501829

- Difficulty date: December 25, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 10,222 hours, 7,508 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOI - ON FLIGHT 2463 RETURNED TO THE GATE WITH A LEFT THRUST REVERSER STATUS MESSAGE.  AIRCRAFT FERRIED FROM BOI PDX.  IN PDX FOUND WIRE FAE 67321-18 SHORTED TO AC GROUND BETWEEN TM155 PIN F TO J505 AT LT STUBWING PIN G.  REMOVED AND REPLACED CONNECTOR J505 IAW CRJ WD 20-16-00 PAGE 201-207 AND CRJ 700 WD 78-30-00 SH 1 OF 1 PAGE 01-A01.  REPLACED PIN FOR PIN. I NSERTED PIN F OF TM155 AND REINSTALLED TM155.  PERFORMED FUNCTIONAL TEST OF THE NR 1 ENG THRUST REVERSER IAW CRJ 700 AMM TASK 78-30-00-720-801-A01.  OPS CHECKED GOOD.  PRESSURIZED AND DEPRESSURIZED AC FOR LEAK CHECK CP J505 FEED THROUGH IAW CRJ AMM TASK 21-31-00-910-801-A01 AND 21-31-00-910-802-A01.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
